MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VAN PS OPEN INTL FEM-LT 70 70; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VAN PS OPEN INTL FEM-LT 70 70; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
Date of Event 03/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog#: 183760 vngd ps+ tib brg 10x79/83mm, lot#: 211910, catalog#: 185651 bmt 360 tib lg cruciate wing, lot#: 460900, catalog#: 185205 bmt 360 tib tray 79mm, lot#: 057110, catalog#: 148303 bmt splined knee stm v2 13x80 80, lot#: 665260, catalog#: 185235 bmt 360 tib aug 79x10mm mm, lot#: 354800.The event is confirmed with x-rays received.Review of the x-rays found loose femoral implant that has malrotated with malalignment.Bone quality is osteopenic.There appears to be a paucity of femoral fixation cement which could contribute to femoral implant loosening.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure approximately 2 years and 4 months post implantation due to femur loosening.No further event information available at the time of this report.

Brand Name
VAN PS OPEN INTL FEM-LT 70 70
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11677310
Report Number0001825034-2021-01109
Device Sequence Number3099657
Product Code JWH
UDI-Device Identifier00880304270923
UDI-Public(01)00880304270923(17)261202(10)J3910886
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number183132
Device Lot NumberJ3910886
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight113